# SDR 0400496740

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 63,271 hours, 13,857 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Indication
- Location: Brake Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE BRAKE OVERHEAT LIGHT ILLUMINATED. AIRCRAFT ABORTED TAKEOFF AT 120 KNOTS AND RETURNED TO THE GATE WITHOUT INCIDENT. VISUALLY INSPECTED AND OPERATIONALLY CHECKED THE BRAKING SYSTEM WITH NO FAULTS FOUND.
